# SDR AALA202112145030

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A300*
- Aircraft serial: 6647
- Aircraft time: 18,998 hours, 7,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS TEST OF EMERGENCY POWER SUPPLY UNIT 11WL INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38.
